# SDR SIMA2018112019001

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,251 hours, 32,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT HOLDER ASSEMBLY BROKEN-C/A-FLIGHT CREW PLACARDED AFT FA FLASHLIGHT HOLDER REF: MEL 25- 60 AUTH: 110658-CMOC: 056020
